# SDR SCNA97118

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Misdrilled
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A COUNTER BORED FASTENER HOLE WAS FOUND ON RIGHT OUTBOARD SEAT TRACK AT STATION 480.  REMOVED AND REPLACED 20 INCHES OF SEAT TRACK IAW B727 51-30-02 AND 53-10-05.
